RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1962, Volume 26, Issue 3, Pages 391–414 (Mi izv3224)  

This article is cited in 1 scientific paper (total in 1 paper)

On perfect measures

V. V. Sazonov


Full text: PDF file (2549 kB)

Bibliographic databases:
Received: 01.11.1960

Citation: V. V. Sazonov, “On perfect measures”, Izv. Akad. Nauk SSSR Ser. Mat., 26:3 (1962), 391–414

Citation in format AMSBIB
\Bibitem{Saz62}
\by V.~V.~Sazonov
\paper On perfect measures
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1962
\vol 26
\issue 3
\pages 391--414
\mathnet{http://mi.mathnet.ru/izv3224}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=181729}
\zmath{https://zbmath.org/?q=an:0152.04301|0126.08101}


Linking options:
  • http://mi.mathnet.ru/eng/izv3224
  • http://mi.mathnet.ru/eng/izv/v26/i3/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Rybakov, “Pettis integrability of Stone transforms”, Math. Notes, 60:2 (1996), 175–185  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:281
    Full text:115
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019